MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ¿-AMYLASE EPS VER.2; SACCHAROGENIC, AMYLASE

ROCHE DIAGNOSTICS ¿-AMYLASE EPS VER.2; SACCHAROGENIC, AMYLASE
Catalog Number 05167027190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable amylase eps ver.2 assay results for a patient sample tested on a cobas 8000 core unit.The initial result was -1 u/l (accompanied by a data flag).The repeat result was 199 u/l with a 5-fold dilution.The sample was repeated neat and the result was 0 (accompanied by a data flag), and with a 1:5 dilution, the result was 198 u/l.No erroneous result was released outside of the laboratory.An interference is suspected in the sample.
 
Additional Manufacturer Narrative
Qc was acceptable.Pre-analytical handling analysis showed no abnormalities.The customer has confirmed that this issue is not related to the instrument, as the verification results for this sample were consistent on other instruments.A review of the reaction monitor analysis showed that the kinetics of the undiluted sample look like a clearing up of a turbidity in solution.Due to the multiple medications involved, the observed kinetics likely stem from a combination of unknown factors, making a definitive root cause extremely difficult to pinpoint.The investigation did not identify a product problem.

Brand Name
¿-AMYLASE EPS VER.2
Common Device Name
SACCHAROGENIC, AMYLASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24660351
Report Number1823260-2026-01024
Device Sequence Number9289875
Product Code JFJ
UDI-Device Identifier04015630924875
UDI-Public04015630924875
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number05167027190
Device Lot Number91012401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEVACIZUMAB INJECTION; BUTORPHANOL TARTRATE INJECTION; HUMAN ALBUMIN; MEROPENEM FOR INJECTION; OXALIPLATIN FOR INJECTION; PROPOFOL INJECTABLE EMULSION; RECOMBINANT HUMAN GRANULOCYTE COLONY-STIMULATING F
Patient SexUnknown